# SDR WX0A071821

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE ALARM ON DEPARTURE, NO VISIBLE SMOKE OR FIRE BUT ODD SMELL IN AFT RT LAVATORY.  FOUND A LEAK AT THE LT THRUST REVERSER CONTROL VLV & APU OIL PUMP SUCTION LINE.  TIGHTENED ALL FITTINGS, LEAK CHECK GOOD.  PERFORMED PACK BURN OUT & CHANGED THE COALESCE BAGS, ODOR DISSIPATED.  WORK PERFORMED IAW AMM 21-20-00, 49-00-00 & 78-31-04.
